# SDR DALA1010856301

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK AND DOOR NR 5 CREW REST SHEAR BEAM MODIFICATION FOUND SHORT EDGE MARGIN ON SHEAR WEB FASTENER HOLES. REPAIRED AND INSTALLED IAW ERA 480439-14AD.
